# SDR AALA202512111393

- Difficulty date: December 4, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N576UW
- Make and model: Airbus A321-231
- Aircraft serial: 6027
- Aircraft time: 37,264 hours, 15,180 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5311219820000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD LEFT PASSENGER / CREW DOOR CUTOUT LOWER SILL CENTER SHAPE FITTING AT FR 16 AND S23L. REPLACED CENTER SHAPE FITTING PER SRM 51-42-11.
